# SDR 95FDEA00079

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Terminal Chord
- Condition: Cracked
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UT INSPECTION OF BS 879 TERMINAL FITTING OUTER CHORD, FOUND 1 INCH LONG CRACK LOCATED 1 INCH BELOW STR 9L CENTERLINE.  REPAIRED CRACK IN BS 870 TERMINAL FITTING 1 INCH BELOW STR 9L, IAW BOEING SB 727-53-0194 AND FEDEX EA 7-5310-23663.
